# SDR MALA070045

- Difficulty date: March 21, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 23,943 hours, 26,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 296-305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON SEAT TRACK, AT LBL 18.3 AND STA 296 TO 305 WAS CORRODED OUT OF LIMITS.  REMOVED EXISTING REPAIR DOUBLER AND INSTALLED NEW DOUBLER IAW MESABA EOS 53342, REF: EAMS WORK ORDER 215882 TASK 1521.
